# SDR R61A2020022400253

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 30,860 hours, 23,973 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL EICAS MESSAGE WHEN EXTENDING TO FLAPS 1. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM 27-81-810-805-A, MESSAGE EXTINGUISHED.
